# SDR AALA201902086002

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147W8600101901
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON BULK CARGO FLOORBEAM BS 1874, RBL 42 AND LBL 42.  REPLACED BULK CARGO FLOOR BEAM IAW RD 51-00-05-1, REPAIR 1, AND SRM 51-40-02-0G.
